# SDR SWIA2024051600004

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N289SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000756
- Aircraft time: 12,117 hours, 10,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REQUEST TO MAP OUT DENT EMBRAER FOUND ON LH REAR FUSELAGE BOTTOM, AFT OF THE AFT RAMP INTERPHONE DOOR PANEL. (FILED CLOSED)DENT LOCATED NEAR STRINGER 23LH BETWEEN RIB 94 AND 95 MEASURING 0.48 INW X 1.48INL X 0.051IND. PER SRM 53-30-01 THIS DAMAGE IS FOUND TO BE OUT OF THE SKIN POCKET BECAUSE THE DENT IS LOCATED TO CLOSE TO STRINGER 23LH. DAMAGE IS CONSIDERED OUT OF ACCEPTABLE LIMITS.
